BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1998 >
Volume 24 Number 3-4 >

Please use this identifier to cite or link to this item:

Title: On a Five-Diagonal Jacobi Matrices and Orthogonal Polynomials on Rays in the Complex Plane
Authors: Zagorodniuk, S.
Keywords: Moments Problem
Jacobi Matrix
Orthogonal Polynomials
Issue Date: 1998
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 24, No 3-4, (1998), 257p-282p
Abstract: Systems of orthogonal polynomials on the real line play an important role in the theory of special functions [1]. They find applications in numerous problems of mathematical physics and classical analysis. It is known, that classical polynomials have a number of properties, which uniquely define them.
Description: ∗ Partially supported by Grant MM-428/94 of MESC.
ISSN: 1310-6600
Appears in Collections:Volume 24 Number 3-4

Files in This Item:

File Description SizeFormat
sjm-vol24-num3-4-1998-p257-p282.pdf555 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License